Involutions on a Tropical Line

  • Joaquim Roé

Abstract

Tropical involutive linear maps and pencils of degree 2 on the tropical projective line are introduced and studied. Both concepts are related in a similar way to linear involutions and $g^1_2$'s in the classical (algebraic) projective line, and tropicalization relates the algebraic phenomena to the tropical ones.
Published
2013-03-01
How to Cite
Roé, J. (2013). Involutions on a Tropical Line. MATHEMATICA SCANDINAVICA, 112(1), 78-85. https://doi.org/10.7146/math.scand.a-15234
Section
Articles